Alert archive / Iowa / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Omaha, NE

April 27, 2016Montgomery County, Page County, Iowa

NWS Omaha, NE issued this flash flood warning at Apr 27, 2016, 6:04 PM CDT for Montgomery County, Page County, Iowa. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 6:04 PM CDT (23:04 UTC)
Expired
Apr 27, 2016, 11:00 PM CDT
In force
5 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, IA, Page County, IA

The radar

The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:45 PM CDTFLOOD5 N Stanton, IA4.50 INCHES OF RAIN TODAY. TWO DAY TOTAL OF 7 INCHES. SOME FIELD FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WGUS53 KOAX 272304
FFWOAX
IAC137-145-280400-
/O.NEW.KOAX.FF.W.0001.160427T2304Z-160428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
604 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTGOMERY COUNTY IN SOUTHWESTERN IOWA...
  NORTHEASTERN PAGE COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 1100 PM CDT
    
* AT 600 PM CDT...THE STANTON FIRE CHIEF REPORTED THAT CREEKS WERE
  STARTING TO COME OUT OF THEIR BANKS IN PARTS OF EASTERN MONTGOMERY
  COUNTY. RADAR ESTIMATES SHOW 2 TO 6 INCHES OF RAIN IN MUCH OF THE
  WARNED AREA. ADDITIONAL LIGHT RAIN MAY OCCUR. HEAVY RAIN ALSO
  AFFECTED PARTS OF PAGE COUNTY...AND STREAMS GENERALLY FLOW SOUTH
  INTO PAGE COUNTY. 

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...       
  RED OAK...CLARINDA...VILLISCA...STANTON...ELLIOTT... GRANT...
  YORKTOWN... HEPBURN AND VIKING LAKE STATE PARK.

THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 39 AND 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING THREATENS YOUR LOCATION....MOVE TO HIGHER GROUND. ACT
QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4072 9520 4116 9523 4116 9493 4073 9493
      4073 9491 4071 9491

$$

MILLER
1 follow-up statement
227 
WGUS73 KOAX 280353
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1053 PM CDT WED APR 27 2016

IAC137-145-280401-
/O.EXP.KOAX.FF.W.0001.000000T0000Z-160428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IA-PAGE IA-
1053 PM CDT WED APR 27 2016

...THE FLASH FLOOD WARNING FOR MONTGOMERY AND NORTHEASTERN PAGE
COUNTIES WILL EXPIRE AT 1100 PM CDT...

FLOOD WATERS HAVE RECEDED A LITTLE...AND ARE NO LONGER EXPECTED TO
POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. A FLOOD ADVISORY WILL REMAIN IN EFFECT OVERNIGHT. 

LAT...LON 4072 9520 4116 9523 4116 9493 4073 9493
      4073 9491 4071 9491

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:20 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 27, 3:20 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT WED APR 27 2016

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 319 PM CDT WED APR 27 2016

A DEEP-LAYER CYCLONE PRESENTLY OVER S-CNTRL NE WILL DEVELOP EWD
INTO IA TONIGHT IN RESPONSE TO THE PROGRESSION OF AN UPSTREAM JET
STREAK FROM THE CA COAST INTO THE LOWER CO VALLEY. COLD
TEMPERATURES ALOFT COUPLED WITH DAYTIME HEATING AND RESIDUAL
BOUNDARY-LAYER DEWPOINTS IN THE 50S HAVE FOSTERED A BROKEN BAND
OF LOW-TOPPED SUPERCELLS THIS AFTERNOON FROM E-CNTRL NE INTO SWRN
IA....ALONG THE OCCLUDED FRONT INTO THE SYSTEM WARM SECTOR. THE
MORE PROLONGED SEVERE THREAT...INCLUDING A RISK FOR TORNADOES AND
LARGE HAIL WILL EXIST ACROSS SWRN IA WHERE A TORNADO WATCH IS IN
EFFECT UNTIL 9 PM CDT. THE SEVERE WEATHER THREAT SHOULD DIMINISH
BY THAT TIME WITH SHOWERY PRECIPITATION LINGERING OVERNIGHT AS THE
DEEP-LAYER CYCLONE MOVES THROUGH THE AREA.

THURSDAY INTO THURSDAY NIGHT...MID-LEVEL HEIGHTS WILL BUILD OVER
THE CNTRL PLAINS IN THE WAKE OF THE CYCLONE PASSING TO OUR
EAST...AND AHEAD AN UPPER LOW TRACKING FROM THE LOWER CO VALLEY
THROUGH THE FOUR CORNERS REGION. IN THE LOW LEVELS...A SURFACE
HIGH WILL DEVELOP SWD THROUGH THE UPPER MIDWEST WHILE A LEE
CYCLONE DEEPENS OVER THE SRN HIGH PLAINS. THIS WILL RESULT IN
SURFACE TRAJECTORIES ORIGINATING FROM THE UPPER MIDWEST
HIGH...WHICH WHEN COUPLED WITH CONSIDERABLE CLOUDINESS WILL YIELD
BELOW NORMAL HIGHS. THE RESPONSE TO STRENGTHENING LOW-LEVEL
FRONTOGENESIS WILL SUPPORT LIGHT CHANCE POPS LATE THURSDAY NIGHT
ACROSS THE SWRN CWA.

FRIDAY INTO SATURDAY...THE AFOREMENTIONED UPPER LOW DEVELOPS
THROUGH THE CNTRL ROCKIES INTO CNTRL PLAINS WITH AN ASSOCIATED
VORTICITY LOBE PIVOTING THROUGH THE ERN SEMI-CIRCLE OF THE CLOSED
SYSTEM. THE 12Z RUNS OF THE ECMWF AND GFS DIFFER ON THE EVOLUTION
OF THE SURFACE PATTERN DUE TO SLIGHT DIFFERENCES ALOFT. IN EITHER
CASE...INCREASED DEEP-LAYER FORCING FOR ASCENT WILL YIELD AN
INCREASING CHANCE OF SHOWERS AND TSTMS...WITH CATEGORICAL POPS
WARRANTED FRIDAY NIGHT INTO SATURDAY. WIDESPREAD CLOUDS AND
THE PRECIPITATION POTENTIAL WILL LIMIT DAYTIME HEATING WITH HIGHS
IN THE 50S TO LOWER 60S.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 319 PM CDT WED APR 27 2016

A HIGH-AMPLITUDE PATTERN WILL PERSIST THROUGH THE EXTENDED
FORECAST PERIOD. THE DEEP-LAYER CYCLONE INITIALLY OVER THE MID-
MO VALLEY SATURDAY NIGHT WILL SHIFT EWD AHEAD OF A WRN U.S. TROUGH
EDGING EWD TOWARD THE PLAINS. THE MODELS BEGIN TO DIVERGE ON THE
HANDLING OF THIS TROUGH BY SUNDAY NIGHT AS IT IS ENTRAINED INTO AN
AMPLIFYING LONG-WAVE TROUGH OVER ERN NORTH AMERICA. IN GENERAL...IT
APPEARS THAT WE WILL TRANSITION TO A DRIER PATTERN BY MONDAY A
GRADUAL WARMING TREND IN DAYTIME HIGHS.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY)
ISSUED AT 144 PM CDT WED APR 27 2016

BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A
FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S
MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE
NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE
MOVES THROUGH THE REGION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...MEAD
LONG TERM...MEAD
AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 4:57 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
457 PM CDT WED APR 27 2016

NEZ011-012-015>018-030>033-042>044-050-051-065>068-078-088>093-
281200-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-CASS-
OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
457 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS FRIDAY THROUGH
SATURDAY NIGHT. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR THURSDAY.

IAZ069-079-080-090-091-281200-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
457 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF MAINLY LARGE
HAIL AND HEAVY RAIN WILL REMAIN POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS FRIDAY THROUGH
SATURDAY NIGHT. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR THURSDAY.

IAZ043-055-056-NEZ034-045-052-053-281200-
MONONA-HARRISON-SHELBY-BURT-WASHINGTON-DOUGLAS-SARPY-
457 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA AND EAST CENTRAL NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH
THIS EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS FRIDAY THROUGH
SATURDAY NIGHT. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR THURSDAY.

In the hours before

Special weather statement, Apr 27, 4:18 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT WED APR 27 2016

IAZ069-079-NEZ052-053-272200-
MILLS IA-POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
418 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATTAMIE...
NORTHWESTERN MILLS...EASTERN DOUGLAS AND NORTHEASTERN SARPY COUNTIES
UNTIL 500 PM CDT...

AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OFFUTT AFB...OR 9 MILES SOUTHEAST OF OMAHA...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...RALSTON...OFFUTT
AFB...CARTER LAKE...CRESCENT...LAKE MANAWA STATE PARK AND NARROWS RIVER
PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 99.
 INTERSTATE 29 BETWEEN MILE MARKERS 39 AND 63.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 448 AND 454.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4108 9572 4107 9600 4138 9613 4139 9576
TIME...MOT...LOC 2118Z 166DEG 17KT 4113 9593

DEWALD
Local storm report, Apr 27, 4:19 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             OFFUTT AFB              41.11N 95.92W
04/27/2016  E0.50 INCH       SARPY              NE   OTHER FEDERAL

&&

PEARSON
Special weather statement, Apr 27, 4:42 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
442 PM CDT WED APR 27 2016

NEZ044-045-052-053-272215-
DODGE NE-DOUGLAS NE-WASHINGTON NE-SARPY NE-
442 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS...SOUTHEASTERN
DODGE...SOUTHWESTERN WASHINGTON AND NORTHWESTERN SARPY COUNTIES UNTIL
515 PM CDT...

AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELKHORN...OR 10 MILES WEST OF OMAHA...MOVING NORTHWEST AT 75 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...WATERLOO...ELKHORN...MILLARD...BENNINGTON...BOYS
TOWN...WASHINGTON AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 435 AND 441.
 INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 446.

LAT...LON 4119 9606 4119 9627 4146 9634 4147 9614
TIME...MOT...LOC 2141Z 156DEG 67KT 4129 9621

DEWALD
Local storm report, Apr 27, 5:11 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
511 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 S ARLINGTON           41.44N 96.36W
04/27/2016  E1.50 INCH       WASHINGTON         NE   BROADCAST MEDIA

&&

VDEWALD
Special weather statement, Apr 27, 5:14 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT WED APR 27 2016

IAZ080-272300-
MONTGOMERY IA-
514 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY COUNTY
UNTIL 600 PM CDT...

AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF ELLIOTT...OR 17 MILES NORTHWEST OF CORNING...MOVING
NORTH AT 30 MPH. THIS STORM DOES HAVE SOME CIRCULATION...AND SHOULD
BE WATCHED CLOSELY.

IN ADDITION...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANT AND VIKING LAKE STATE PARK.

THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 45 AND 48.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4099 9493 4097 9508 4116 9515 4116 9493
TIME...MOT...LOC 2213Z 170DEG 24KT 4113 9502

MILLER
Local storm report, Apr 27, 5:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
541 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLOOD            2 E ELKHORN             41.28N 96.20W
04/27/2016                   DOUGLAS            NE   BROADCAST MEDIA

            WEST PAPIO CREEK FLOWING OVER THE ROAD NEAR
            180TH AND BLONDO. STILL PASSABLE.

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:14 PM CDTSpecial Weather StatementOAXFremont31 min
Apr 27, 2:26 PM CDTSevere Thunderstorm WarningOAXFremont49 min
Apr 27, 2:36 PM CDTTornado WarningOAXMontgomery, Page24 min
Apr 27, 2:45 PM CDTTornado WarningOAXFremont45 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOAXMills49 min
Apr 27, 2:59 PM CDTTornado WarningOAXMontgomery, Page31 min
Apr 27, 3:23 PM CDTTornado Warning Tornado observedOAXMontgomery37 min
Apr 27, 3:26 PM CDTSevere Thunderstorm WarningOAXFremont, Page32 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningOAXMills, Pottawattamie27 min
Apr 27, 3:49 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page41 min
Apr 27, 3:54 PM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie36 min
Apr 27, 4:48 PM CDTAreal Flood AdvisoryOAXMontgomery, Page4 hr
Apr 27, 5:01 PM CDTAreal Flood WarningOAXMills3 hr
Apr 27, 5:14 PM CDTSpecial Weather StatementOAXMontgomery46 min

Nearby

Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.